Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Pain in left knee, X-ray shows mild suprapatella fullness due to effusion. Medication ?

Hi, I am 40 year old lady and I am having some pain in my left knee. It feels like there is some amount of water in it, however I have done the X-Ray of it. I am mentioning the following result stated as below: Mild suprapatella fullness is noticed? Due to effusion . Visualized bones and knee joint space appear normal. No obvious fracture is seen. No obvious lytic or sclerotic lesion is seen. Just suggest me names of medicines and dosage and also even the test required inorder to get relief from it. Reply as soon as possible.
Asked On : Sun, 23 Sep 2012
Answers:  2 Views:  410
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hello Sufi,

THanks for posting your query

You may be suffering from synovitis knee or suprapatellar bursitis.

Synovitis may be traumatic, inflammatory, arthritic.

Exam. of knee is required. so you have to visit an orthopaedic surgeon for exam. & treatment plan acc. to that.

Answered: Mon, 24 Sep 2012
I find this answer helpful
Radiologist Dr. Ganesh Sanap's  Response
HI, welcome to HCM
There is always a cause for fluid in knee. Before taking to medicine you should go for USG or MRI knee. It will rule out all the causes for free fluid.
You may have any meniscal tear or ligamentous injury. Then you have to treat accordingly.
Thanking you.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor